| Model Number |
M00568201 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6 (device codes): imdrf device code a051201 captures the reportable event of peg tube dislodged or dislocated.
Event or Problem Description
It was reported to boston scientific corporation that an endovive standard peg kit pull method was used during a percutaneous endoscopic gastrostomy (peg) procedure.The procedure date is unknown.During the procedure, while pulling the device through the stoma site the whole peg tube came out.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.